Using modular forms, we determine the number of representations of a positive integer by diagonal octonary quadratic forms with coefficients 1, 3 or 9.

Additional Metadata
Keywords cusp forms, Dedekind eta function, Eisenstein forms, Eisenstein series, eta products, eta quotients, modular forms, Octonary quadratic forms, representations, theta functions
Persistent URL dx.doi.org/10.1142/S1793042115501080
Journal International Journal of Number Theory
Citation
Alaca, A, & Kesicioʇlu, M.N. (M. Nesibe). (2015). Representations by octonary quadratic forms with coefficients 1, 3 or 9. International Journal of Number Theory, 11(8), 2353–2368. doi:10.1142/S1793042115501080